Alert archive / Illinois / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 91, NWS Lincoln, IL

June 26, 2013Crawford County, Lawrence County, Richland County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 26, 2013, 4:01 PM CDT for Crawford County, Lawrence County, Richland County, Illinois. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2013, 4:01 PM CDT (21:01 UTC)
Expired
Jun 26, 2013, 5:00 PM CDT
In force
59 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, IL, Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 55 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 4:22 PM CDTHAIL 0.88Bridgeport, ILTRAINED SPOTTER REPORTED NICKEL-SIZED HAIL...RELAYED THROUGH COUNTY EM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1818 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 44 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1818 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
874 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
44 m²/s²
0-3 km storm-relative helicity
82 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

988 
WUUS53 KILX 262101
SVRILX
ILC033-101-159-262200-
/O.NEW.KILX.SV.W.0091.130626T2101Z-130626T2200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
401 PM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN CRAWFORD COUNTY IN EAST CENTRAL ILLINOIS...
  LAWRENCE COUNTY IN SOUTHEAST ILLINOIS...
  NORTHEASTERN RICHLAND COUNTY IN SOUTHEAST ILLINOIS...

* UNTIL 500 PM CDT

* AT 356 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHAUNCEY...
  AND MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  LAWRENCEVILLE...BRIDGEPORT...BIRDS...RUSSELLVILLE...RED HILLS STATE
  PARK...PETROLIA...PINKSTAFF...BILLETT AND LAWRENCEVILLE AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3871 8752 3869 8752 3867 8755 3867 8759
      3864 8761 3875 8797 3891 8792 3884 8752
      3882 8752 3879 8749 3874 8749
TIME...MOT...LOC 2101Z 284DEG 24KT 3879 8787

HAIL...1.00IN
WIND...60MPH

$$

GOETSCH
3 follow-up statements
107 
WWUS53 KILX 262136
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
436 PM CDT WED JUN 26 2013

ILC033-159-262146-
/O.CAN.KILX.SV.W.0091.000000T0000Z-130626T2200Z/
RICHLAND IL-CRAWFORD IL-
436 PM CDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN CRAWFORD AND
NORTHEASTERN RICHLAND COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA.

LAT...LON 3871 8752 3869 8752 3867 8755 3867 8759
      3864 8761 3870 8782 3884 8771 3879 8749
      3874 8749
TIME...MOT...LOC 2136Z 289DEG 27KT 3869 8765

$$

ILC101-262200-
/O.CON.KILX.SV.W.0091.000000T0000Z-130626T2200Z/
LAWRENCE IL-
436 PM CDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LAWRENCE COUNTY UNTIL 500 PM CDT...

AT 433 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LAWRENCEVILLE...AND MOVING EAST AT 30 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN LAWRENCE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3871 8752 3869 8752 3867 8755 3867 8759
      3864 8761 3870 8782 3884 8771 3879 8749
      3874 8749
TIME...MOT...LOC 2136Z 289DEG 27KT 3869 8765

HAIL...1.00IN
WIND...60MPH

$$

GOETSCH
313 
WWUS53 KILX 262148
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
448 PM CDT WED JUN 26 2013

ILC101-262200-
/O.CON.KILX.SV.W.0091.000000T0000Z-130626T2200Z/
LAWRENCE IL-
448 PM CDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LAWRENCE COUNTY UNTIL 500 PM CDT...

AT 446 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHEAST
OF LAWRENCEVILLE...AND MOVING EAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN LAWRENCE COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3868 8774 3879 8764 3874 8749 3871 8752
      3869 8752 3867 8755 3867 8759 3864 8761
TIME...MOT...LOC 2148Z 289DEG 19KT 3867 8760

HAIL...1.00IN
WIND...60MPH

$$
104 
WWUS53 KILX 262200
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
500 PM CDT WED JUN 26 2013

ILC101-262210-
/O.EXP.KILX.SV.W.0091.000000T0000Z-130626T2200Z/
LAWRENCE IL-
500 PM CDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LAWRENCE COUNTY HAS
EXPIRED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF
THE WARNED AREA.

LAT...LON 3868 8774 3879 8764 3874 8749 3871 8752
      3869 8752 3867 8755 3867 8759 3864 8761
TIME...MOT...LOC 2148Z 289DEG 19KT 3867 8760

$$

GOETSCH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:53 PM CDT, 1 hour 8 minutes earlier.

Area forecast discussion, Jun 26, 2:53 PM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
253 PM CDT WED JUN 26 2013

.DISCUSSION...
ISSUED 253 PM CDT WED JUN 26 2013

MODELS IN REASONABLE AGREEMENT IN ADVERTISING EXTREME MERIDONAL
COMPONENT FLOW EVOLVING OVER NORTH AMERICA.

SHORT TERM...TONIGHT THROUGH THURSDAY EVENING
COOL FRONT APPROACHING MISSISSIPPI RIVER THIS AFTERNOON SHOULD
SWEEP ACROSS ILLINOIS THIS EVENING BRINGING SLIGHTLY DRIER AIR AND
LOWER PRECIP WATER VALUES...HOPEFULLY BRINGING AN END TO THE HIGH
RAINFALL RATES THAT THE AREA HAS EXPERIENCED OVER THE PAST SEVERAL
DAYS. WILL PLAN ON CANCELLING THE CURRENT FLASH FLOOD WATCH WITH
THIS PACKAGE ISSUANCE. MAY STILL BE SOME STORMS THIS EVENING AS
FRONT APPROACHES AND INTERACTS WITH ANTECEDENT BOUNDARIES FROM
EARLIER CONVECTION...BUT COVERAGE SHOULD DROP DRASTICALLY WITH SUNSET.

AS THE PATTERN BEGINS TO EVOLVE...A SHORTWAVE WILL PUSH ACROSS
ILLINOIS LATE THURSDAY AND THURSDAY EVENING. RESIDUAL MOISTURE
SHOULD BE SUFFICIENT TO SET OFF A FEW STORMS AS COLDER MID-LEVEL
TEMPS BEGIN TO ADVECT INTO ILLINOIS. 500 MB FLOW INCREASES TO OVER
50 KNOTS AND SHOULD PROVIDE ENOUGH SHEAR FOR THE POSSIBILITY OF
GUSTY WINDS AND POSSIBLY SOME HAIL. STILL A QUESTION OF HOW MUCH
DEEP MOISTURE WILL BE AVAILABLE AND WILL ONLY INCLUDE SLIGHT CHC
POPS FOR AFTERNOON AND POSSIBLE EARLY EVENING.

TEMPS TOMORROW WILL ONCE AGAIN CLIMB ABOVE NORMAL BUT HUMIDITY
LEVELS SHOULD BE LOWER THAN THE PAST FEW DAYS.

LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY

A SERIES OF SHORTWAVES WILL CONTINUE TO DEEPEN THE TROUGH OVER THE
EASTERN U.S. OVER THE NEXT FEW DAYS. ALTHOUGH DEEP MOISTURE WILL
BE LACKING...DYANAMICS AND STEEP LAPSE RATES SHOULD RESULT IN AT
LEAST A CHANCE OF DIURNAL STORMS EACH AFTERNOON AND EARLY EVENING
BEGINNING SATURDAY AND PERSISTING INTO NEXT WEEK. LOOKS LIKE SATURDAY
WILL BE THE BEST CHANCE OF PRECIP AS THE STRONGEST WAVE IN THE
PARADE PLUNGES THROUGH THE MISSISSIPPI VALLEY. BY 00Z/SUN...500 MB
TEMPS ARE EXPECTED TO BE IN THE DOUBLE DIGITS BELOW ZERO C WITH
1000-500 MB THICKNESSES DROPPING BELOW 564 DM ACROSS ALL OF THE
FORECAST AREA. SURFACE TEMPERATURES SHOULD BE QUITE COOL AS GFS
850 TEMPS DROP BLO 10C BY 00Z/MON OVER WEST CENTRAL ILLINOIS. THIS
COMPARES WITH 16+ C FROM NUNAVUT WESTWARD INTO THE INTERIOR OF
ALASKA. WITH THIS IMPRESSIVE RIDGE/TROUGH PATTERN CHANGES WILL BE
SLOW AND WARMING WILL LIKELY ONLY BE DUE TO AIRMASS MODIFICATION.
AFTER A HIGH NEAR NORMAL FRIDAY...HIGHS SHOULD BE 5-15 DEGREES
BELOW NORMAL THROUGH WEDNESDAY.

BARKER
&&

.AVIATION...
ISSUED 121 PM CDT WED JUN 26 2013

TAFS AT 18Z CONTINUED WITH TREND OF PSBL AFTN SCT STORMS STILL
DEVELOPING. OVERNIGHT SC AND FOG STILL PSBL DUE TO LINGERING
MOISTURE.

GOETSCH
&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.

&&
Hazardous weather outlook, Jun 26, 3:48 PM CDT, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
348 PM CDT WED JUN 26 2013

ILZ027>031-036-037-041-271200-
FULTON-KNOX-MARSHALL-MASON-PEORIA-STARK-TAZEWELL-WOODFORD-
348 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE
THIS EVENING. THE STORMS HOWEVER...ARE NOT EXPECTED TO BE SEVERE.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE
DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER...
MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY
THROUGH FRIDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF SEVERE STORMS THURSDAY. IN
ADDITION...THERE IS A DAILY CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS ON SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ040-047-049-050-271200-
CASS-MORGAN-SCHUYLER-SCOTT-
348 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE
THIS EVENING. THE STORMS HOWEVER...ARE NOT EXPECTED TO BE SEVERE.

FOR INTERESTS ALONG THE ILLINOIS RIVER...FLOODING WILL CONTINUE
DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. ALONG THE SPOON RIVER...
MINOR FLOODING IS EXPECTED TO DEVELOP AROUND LONDON MILLS WEDNESDAY
THROUGH FRIDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A DAILY CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS ON
SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ038-042>046-048-051>057-061-271200-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-VERMILION-
348 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THIS
EVENING. THE STORMS HOWEVER...ARE NOT EXPECTED TO BE SEVERE.

FOR INTERESTS ALONG THE SANGAMON RIVER...FLOODING WILL CONTINUE
AT MONTICELLO FOR THE NEXT SEVERAL DAYS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF SEVERE STORMS THURSDAY. IN
ADDITION...THERE IS A DAILY CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS ON SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-271200-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
348 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS EVENING.
DAMAGING WIND GUSTS...LARGE HAIL...HEAVY RAINFALL AND FREQUENT
CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE IS A SLIGHT CHANCE OF SEVERE STORMS THURSDAY. IN
ADDITION...THERE IS A DAILY CHANCE OF AFTERNOON AND EVENING
THUNDERSTORMS ON SATURDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FROM 4 PM UNTIL 8 PM.

GOETSCH

In the hours before

Local storm report, Jun 26, 11:19 AM CDT, 4 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1119 AM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       2 ESE LE ROY            40.33N 88.73W
06/26/2013  M2.20 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       4 SSE LE ROY            40.29N 88.74W
06/26/2013  M3.20 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       4 SSW LE ROY            40.29N 88.79W
06/26/2013  M3.91 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       1 S MAHOMET             40.18N 88.40W
06/26/2013  M4.00 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 NNE MAHOMET           40.21N 88.39W
06/26/2013  M2.11 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       3 WSW MAHOMET           40.18N 88.45W
06/26/2013  M3.50 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       3 WSW MANSFIELD         40.20N 88.56W
06/26/2013  M4.40 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       3 S MANSFIELD           40.17N 88.51W
06/26/2013  M4.15 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       4 W MARSHALL            39.40N 87.77W
06/26/2013  M2.35 INCH       CLARK              IL   COCORAHS

0700 AM     HEAVY RAIN       3 NNE MONTICELLO        40.07N 88.55W
06/26/2013  M2.87 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       5 NNE MONTICELLO        40.09N 88.54W
06/26/2013  M3.08 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       N SAVOY                 40.06N 88.25W
06/26/2013  M2.53 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       WSW TUSCOLA             39.80N 88.28W
06/26/2013  M3.00 INCH       DOUGLAS            IL   COCORAHS

0700 AM     HEAVY RAIN       NNE TUSCOLA             39.80N 88.28W
06/26/2013  M3.08 INCH       DOUGLAS            IL   COCORAHS

0700 AM     HEAVY RAIN       SSE URBANA              40.11N 88.21W
06/26/2013  M2.15 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 N URBANA              40.12N 88.21W
06/26/2013  M2.78 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       3 NNE WHITE HEATH       40.12N 88.48W
06/26/2013  M4.26 INCH       PIATT              IL   COCORAHS

&&

JRP
Local storm report, Jun 26, 11:38 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1138 AM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     FLOOD            MATTOON                 39.48N 88.37W
06/26/2013                   COLES              IL   MESONET

            MINOR STREET FLOODING REPORTED IN MATTOON. FROM SWOP
            OBSERVER.

&&

GOETSCH
Local storm report, Jun 26, 11:58 AM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1158 AM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     HEAVY RAIN       HAVANA                  40.30N 90.06W
06/26/2013  M1.65 INCH       MASON              IL   CO-OP OBSERVER

0600 AM     HEAVY RAIN       CISCO                   40.01N 88.72W
06/26/2013  M1.76 INCH       PIATT              IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       2 SW EMDEN              40.28N 89.51W
06/26/2013  M2.12 INCH       LOGAN              IL   COCORAHS

0700 AM     HEAVY RAIN       WSW FARMER CITY         40.24N 88.64W
06/26/2013  M2.65 INCH       DE WITT            IL   COCORAHS

0700 AM     HEAVY RAIN       2 ESE LE ROY            40.33N 88.73W
06/26/2013  M2.20 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       4 SSE LE ROY            40.29N 88.74W
06/26/2013  M3.20 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       4 SSW LE ROY            40.29N 88.79W
06/26/2013  M3.91 INCH       MCLEAN             IL   COCORAHS

0700 AM     HEAVY RAIN       1 S MAHOMET             40.18N 88.40W
06/26/2013  M4.00 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 NNE MAHOMET           40.21N 88.39W
06/26/2013  M2.11 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       3 WSW MAHOMET           40.18N 88.45W
06/26/2013  M3.50 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       3 WSW MANSFIELD         40.20N 88.56W
06/26/2013  M4.40 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       3 S MANSFIELD           40.17N 88.51W
06/26/2013  M4.15 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       4 W MARSHALL            39.40N 87.77W
06/26/2013  M2.35 INCH       CLARK              IL   COCORAHS

0700 AM     HEAVY RAIN       3 NNE MONTICELLO        40.07N 88.55W
06/26/2013  M2.87 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       5 NNE MONTICELLO        40.09N 88.54W
06/26/2013  M3.08 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       N SAVOY                 40.06N 88.25W
06/26/2013  M2.53 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       3 W FARMER CITY         40.24N 88.70W
06/26/2013  M2.81 INCH       DE WITT            IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       TUSCOLA                 39.80N 88.28W
06/26/2013  M3.00 INCH       DOUGLAS            IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       PHILO                   40.00N 88.16W
06/26/2013  M1.56 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       1 N URBANA              40.12N 88.21W
06/26/2013  M2.78 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       3 NNE WHITE HEATH       40.12N 88.48W
06/26/2013  M4.26 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       WSW TUSCOLA             39.80N 88.28W
06/26/2013  M3.00 INCH       DOUGLAS            IL   COCORAHS

0700 AM     HEAVY RAIN       NNE TUSCOLA             39.80N 88.28W
06/26/2013  M3.08 INCH       DOUGLAS            IL   COCORAHS

0700 AM     HEAVY RAIN       SSE URBANA              40.11N 88.21W
06/26/2013  M2.15 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 S STANFORD            40.41N 89.22W
06/26/2013  M1.96 INCH       MCLEAN             IL   CO-OP OBSERVER

0700 AM     HEAVY RAIN       N ATWOOD                39.80N 88.47W
06/26/2013  M3.56 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       5 NW ATWOOD             39.85N 88.54W
06/26/2013  M2.80 INCH       PIATT              IL   COCORAHS

0700 AM     HEAVY RAIN       ESE CHAMPAIGN           40.11N 88.26W
06/26/2013  M3.16 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       SSW CHAMPAIGN           40.11N 88.26W
06/26/2013  M3.02 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 S CHAMPAIGN           40.10N 88.26W
06/26/2013  M2.77 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 SSE CHAMPAIGN         40.10N 88.26W
06/26/2013  M2.53 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 NW CHAMPAIGN          40.12N 88.28W
06/26/2013  M3.63 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 SSW CHAMPAIGN         40.10N 88.27W
06/26/2013  M2.60 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 S CHAMPAIGN           40.10N 88.26W
06/26/2013  M2.22 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 SSE CHAMPAIGN         40.10N 88.26W
06/26/2013  M2.75 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 WSW CHAMPAIGN         40.11N 88.28W
06/26/2013  M2.96 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 SW CHAMPAIGN          40.10N 88.28W
06/26/2013  M2.80 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 NNW CHAMPAIGN         40.14N 88.28W
06/26/2013  M3.67 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 S CHAMPAIGN           40.08N 88.26W
06/26/2013  M2.90 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 SSE CHAMPAIGN         40.09N 88.25W
06/26/2013  M2.73 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 WNW CHAMPAIGN         40.12N 88.30W
06/26/2013  M2.76 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       2 S CHAMPAIGN           40.08N 88.26W
06/26/2013  M2.48 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       3 SSE CHAMPAIGN         40.07N 88.24W
06/26/2013  M2.89 INCH       CHAMPAIGN          IL   COCORAHS

0700 AM     HEAVY RAIN       1 S CHARLESTON          39.47N 88.18W
06/26/2013  M2.05 INCH       COLES              IL   COCORAHS

0700 AM     HEAVY RAIN       2 SW EMDEN              40.28N 89.51W
06/26/2013  M2.07 INCH       LOGAN              IL   COCORAHS

0730 AM     HEAVY RAIN       1 N SAVOY               40.08N 88.25W
06/26/2013  M2.76 INCH       CHAMPAIGN          IL   MESONET

0800 AM     HEAVY RAIN       URBANA                  40.11N 88.21W
06/26/2013  M2.73 INCH       CHAMPAIGN          IL   CO-OP OBSERVER

0839 AM     HEAVY RAIN       1 W WEST UNION          39.22N 87.69W
06/26/2013  M2.44 INCH       CLARK              IL   MESONET

1117 AM     FLOOD            MATTOON                 39.48N 88.37W
06/26/2013                   COLES              IL   MESONET

            MINOR STREET FLOODING REPORTED IN MATTOON. FROM SWOP
            OBSERVER.

&&

JRP
Special weather statement, Jun 26, 12:14 PM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1214 PM CDT WED JUN 26 2013

ILZ067-068-072-073-261815-
CRAWFORD-JASPER-LAWRENCE-RICHLAND-
1214 PM CDT WED JUN 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD...NORTHEASTERN
RICHLAND...NORTHERN LAWRENCE AND SOUTHEASTERN JASPER COUNTIES UNTIL
115 PM CDT...

AT 1213 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANNAPOLIS TO STE.
MARIE...MOVING SOUTHEAST AT 30 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE
STORMS.

PEOPLE IN CRAWFORD...JASPER...LAWRENCE AND RICHLAND COUNTIES...
INCLUDING THE CITIES OF EATON...STE. MARIE...WILLOW HILL...
ANNAPOLIS...OBLONG...HUTSONVILLE...ROBINSON...HARDINVILLE...NEW
HEBRON AND CHAUNCEY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

LAT...LON 3866 8760 3880 8791 3885 8791 3885 8802
      3893 8820 3918 8786 3917 8766 3911 8763
      3910 8761 3909 8762 3906 8757 3899 8756
      3896 8751 3886 8754 3879 8749 3874 8749
TIME...MOT...LOC 1715Z 300DEG 27KT 3915 8771 3894 8800

BARKER
Local storm report, Jun 26, 1:13 PM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
113 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1237 PM     FLOOD            3 E ROBINSON            39.01N 87.68W
06/26/2013                   CRAWFORD           IL   EMERGENCY MNGR

            MINOR WATER COVERING MANY ROADS...FROM ROBINSON TO THE
            INTERSECTION OF ROUTE 33 AND ROUTE 1 TO THE NORTHEAST
            CORNER OF THE COUNTY...NORTH OF HUTSONVILLE. MINOR BRIDGE
            FLOODING ON RACCOON CREEK NORTH OF HUTSONVILLE...TO THE
            CLARK/CRAWFORD COUNTY LINE. FROM EMERGENCY MANAGEMENT.

&&

GOETSCH
Local storm report, Jun 26, 1:45 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
145 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     HEAVY RAIN       SULLIVAN                39.60N 88.61W
06/26/2013  M1.46 INCH       MOULTRIE           IL   MESONET

            RAINFALL TODAY. FROM SWOP OBSERVER.

0137 PM     HEAVY RAIN       PALESTINE               39.00N 87.61W
06/26/2013  M1.60 INCH       CRAWFORD           IL   CO-OP OBSERVER

            RAINFALL AMOUNT TODAY.

0115 PM     HEAVY RAIN       ROBINSON                39.01N 87.74W
06/26/2013  M1.56 INCH       CRAWFORD           IL   CO-OP OBSERVER

            HEAVY RAINFALL 1220 TO 1 PM...THE AMOUNT FELL IN 45
            MINUTES.

0115 PM     FLOOD            4 SE ROBINSON           38.97N 87.69W
06/26/2013                   CRAWFORD           IL   CO-OP OBSERVER

            COOP OBSERVER IN ROBINSON REPORTED WATER OVER ROAD ON
            ROUTE 1 NEAR DUNCANVILLE.

&&

GOETSCH

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:48 PM CDTSpecial Weather StatementILXCass57 min
Jun 25, 8:00 PM CDTSpecial Weather StatementILXClark60 min
Jun 25, 8:46 PM CDTSevere Thunderstorm WarningILXFulton44 min
Jun 25, 8:54 PM CDTSpecial Weather StatementILXDouglas66 min
Jun 25, 9:06 PM CDTSevere Thunderstorm WarningILXDouglas, Moultrie, Piatt39 min
Jun 25, 9:23 PM CDTSevere Thunderstorm WarningILXFulton, Mason52 min
Jun 25, 9:32 PM CDTSevere Thunderstorm WarningILXDeWitt, McLean43 min
Jun 25, 9:49 PM CDTSpecial Weather StatementILXPeoria56 min
Jun 25, 10:14 PM CDTSpecial Weather StatementILXDeWitt61 min
Jun 25, 10:58 PM CDTSpecial Weather StatementILXPeoria62 min
Jun 26, 12:34 AM CDTAreal Flood AdvisoryILXChampaign, Coles, Douglas, Edgar, Piatt, Vermilion6 hr
Jun 26, 3:16 AM CDTFlash Flood WatchILXChampaign, Clark, Coles, Cumberland, DeWitt, Douglas and 6 more12 hr
Jun 26, 4:08 AM CDTRiver Flood WarningILXPiatt3 days
Jun 26, 9:48 AM CDTRiver Flood WarningILXFulton, Knox9 hr
Jun 26, 11:31 AM CDTAreal Flood AdvisoryILXClark, Coles, Cumberland, Edgar6 hr
Jun 26, 12:14 PM CDTSpecial Weather StatementILXCrawford, Lawrence61 min
Jun 26, 12:43 PM CDTFlash Flood WarningILXCrawford, Lawrence6 hr
Jun 26, 3:59 PM CDTFlash Flood WarningILXClark, Coles, Edgar6 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.